# SDR AALA20110130DFW10

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 95,928 hours, 15,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR SLIDE EXTERNAL FLOOD LIGHT INOPERATIVE.  REPLACED FLOOD LIGHT ASSEMBLY.  OPS CHECK NORMAL.
